Doctor insights on:
Does Vyvanse Cause Headaches
Yes, it can.: Vyvanse, (lisdexamfetamine) like all the stimulants, can cause headaches and the tension you describe. Most side effects are dose related. Some times the headaches are from not eating or drinking enough on the medication. Please follow up with your prescribing physician for adjustment in your medication. ...Read more
Bloodvessel dilation: Caffeine withdrawal headache is the result of temporarily increased sensitivity to a natural body chemical called Adenosine which dilates blood vessel to cause headache. When caffeine is being consumed, Adenosine receptors are blocked and the body responds by producing more Adenosine receptors. If no caffeine then body has excessive Adenosine on receptors that dilates blood vessel that createspain. ...Read moreSee 1 more doctor answer
It can: During clinical trials of Modafinil for narcolepsy, obstructive sleep apnea (osa), and shift work disorder (swd) in adults, headaches were reported more frequently in patients receiving Modafinil than the placebo (34% vs 23%), however only 2% found the side effect so severe that they discontinued treatment. ...Read moreSee 2 more doctor answers
Good question...: Constipation and Headache have certain biological mechanisms in common.90% of serotonin (a brain neurotransmitter) is made in the gut--altered levels are linked to irritable bowel syndrome.Gut bacteria influence levels of serotonin and an increase is found in the guts of kids with constipation—although, germ-free mice are found to have lower serotonin levels.Stress or dehydration can also cause. ...Read more
Typically not,: I prescribe this medication commonly and most of my patients complain of initial drowsiness. But, everybody is different. As i would advise with any medication, if you are not having a serious side effect, stick and out for at least 10 days and see how it goes. If you feel this is an issue, then discuss it with your doctor. ...Read moreSee 1 more doctor answer
Unknown: I am not aware of vyvanse (lisdexamfetamine) causing teeth-clenching. I am aware that about 50% of those with adhd were probably misdiagnosed and had sleep apnea. Symptoms are similar. No one should be placed on medication for adha without a sleep study to rule out sleep apnea. About 80% of people with sleep apnea clench and grind their teeth. ...Read moreSee 3 more doctor answers
True for many meds: Headache is one of the most common side effects of medications in general. Celexa (citalopram) can cause headache as a side effect. Usually it is temporary/transient shortly after starting the medication but sometimes persists and continues throughout the time of taking the medication. ...Read more
Not reported to: 5-htp is not a vitamin but an Amino Acid which is a precursor of the neurotransmitter serotonin. It has not been reported to cause headaches to the best of my knowledge. I can't say it is impossible that it could cause headaches but if so this is very rare and unreported. ...Read more
- Talk to a doctor live online for free
- Does vyvanse cause throbbing headache?
- Does vyvanse cause infertility?
- Does vyvanse cause mouth sores?
- Ask a doctor a question free online
- Does vyvanse cause an iron deficiency?
- Does vyvanse cause vitamin deficiency?
- Does vyvanse cause weight loss?
- Why does vyvanse cause bloody urine?
- Talk to a neurologist online